# SDR N6WA2023031501

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 41,722 hours, 29,502 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: KBA670902503
- Condition: Broken
- Location: Rudder Feel Cam
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER HAS NO TENSION. INSPECTED AND FOUND SHAFT TO PRIMARY RUDDER FEEL UNIT MECHANISM CAM BROKEN, R&R PRIMARY RUDDER FEEL UNIT MECHANISM IAW CRJ 550-AMM 27-21-05. OPS CHECK GOOD, COMPLIED WITH EO # C550/700-27AD-002-O
